# SDR DALA2023040302564

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,137 hours, 32,320 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 FOUND R/H MLG FIXED FAIRING DAMAGED. CORRECTIVE ACTION: REMOVED DAMAGED SEAL AND RETAINER. RESTORED DAMAGED PAINT IAW A320 SRM 51-75-12 INSTALLED DOOR AND GEAR SWING. OK FOR SERVICE. (2698557)
